dullin_new.pdf (167.4 kB)
Download file

A new integrable system on the sphere

Download (167.4 kB)
preprint
posted on 21.07.2005, 14:43 by Holger R. Dullin, Vladimir S. Matveev
We present a new Liouville-integrable natural Hamiltonian system on the (cotangent bundle of the) sphere S2. The second integral is cubic in the momenta.

History

School

  • Science

Department

  • Mathematical Sciences

Pages

171420 bytes

Publication date

2004

Notes

This pre-print has been submitted, and accepted, to the journal, Mathematical Research Letters. The definitive version: DULLIN, H.R. and MATVEEV, V.S., 2004. A new integrable system on the sphere. Mathematical Research Letters, 11(5-6),pp. 715-722.

Language

en

Usage metrics

Keywords

Exports